Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering from sexual disorder after having tentax royal. Treatment?

dr. sir
I am sougata majumdar from kolkata in west Bengal got a problem . after taking a medicine named " tentax royal" manufacture by " Himalaya" i have suffering sexual disorder ( sperm is very thick and flow in semi exited condition and keep me away from sexual relation.) and also got a chronic migration.from last six years. most and major problem is whole night dreaminess sleep please advice me how i get relieve from it.
Thu, 18 Apr 2013
Report Abuse
Psychiatrist 's  Response
Hello,
Thanks for using health care magic for posting your query.
I have gone through your given history in detail.
In your description yo have mentioned that you you have side-effects after using the medication tentex royal. It is an ayurvedic medicine- claimed to be having no side-effect. But yes it can have the mentioned side-effect.
Firstly I would advise you to stop the medication. There after wait for 2-3 weeks and see if the symptoms resolve by self.
If not you should consult a psychiatrist. He may advise you some benzodiazepines which can take care of your sleep and anxiety issues.
regarding your early ejaculation,try indulging in more of foreplay and there are medications available to increase the time of sex in allopathy (paroxetine, depoxetine). But then i would suggest you wait for a few weeks.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Hello
Welcome to HCM

Tantax royal is a medicine manufactured by Himalayas. It is a ayurvedic preparation and is claimed to be a safe medication. It may cause thickness of semen, but problem of chronic insomnia, dreams in sleep with headache is not so common. Mild excitation may occur due to stimulation. I will advise you to please stop the medicine completely and try yoga to relax yourself.
For excessive dreams and problem of sleep visit a Psychiatrist for evaluation. Medicines like low dose clonazepam or zolpidem will help you in sleep as well as these medicines will relieve you with anxiety. Please visit psychiatrist for expert opinion.

Thanks.
Dr. Seikhoo Bishnoi, MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insomnia


Suffering from sexual disorder after having tentax royal. Treatment?

Hello, Thanks for using health care magic for posting your query. I have gone through your given history in detail. In your description yo have mentioned that you you have side-effects after using the medication tentex royal. It is an ayurvedic medicine- claimed to be having no side-effect. But yes it can have the mentioned side-effect. Firstly I would advise you to stop the medication. There after wait for 2-3 weeks and see if the symptoms resolve by self. If not you should consult a psychiatrist. He may advise you some benzodiazepines which can take care of your sleep and anxiety issues. regarding your early ejaculation,try indulging in more of foreplay and there are medications available to increase the time of sex in allopathy (paroxetine, depoxetine). But then i would suggest you wait for a few weeks. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Dr. Srikanth Reddy M.D.